# SDR FDKA200605097

- Difficulty date: May 21, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,292 hours, 10,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE EMERGENCY LIGHT ROW 12 INOP.   MAINTENANCE FOUND THE LIGHTS TO BE WORKING NORMALLY.
